# SDR DALA2022012700551

- Difficulty date: January 14, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 88,577 hours, 40,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 L-2 DOOR SNUBBER OUT OF LIMITS PER T/C. CORRECTIVE ACTION: REMOVED AND REPLACED L-2 DOOR SNUBBER IAW B757 AMM 52-11. (2086407)
